MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA RADIFOCUS GUIDEWIRE OR GLIDEWIRE OR GLIDEWIRE M; WIRE, GUIDE, CATHETER

TERUMO CORPORATION, ASHITAKA RADIFOCUS GUIDEWIRE OR GLIDEWIRE OR GLIDEWIRE M; WIRE, GUIDE, CATHETER
Model Number RF*GA38153A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Information (3190)
Date of Event 07/21/2020
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that the doctor inserted the glidewire through his access needle and it sheared off about 30-40cm of the jacket of the wire.The doctor had to access the opposite femoral artery to retrieve the detached sleeve with a snare.The patient's condition was stable.There was no patient injury, medical/surgical intervention required.Additional information was received on 23jul2020.An angio procedure was being performed.They are not aware that any of the glidewire was left in the patient.Fluoroscopy was used to snare the jacket.There was no harm to the patient.Once jacket portion was snared, they finished getting their imaging.

Brand Name
RADIFOCUS GUIDEWIRE OR GLIDEWIRE OR GLIDEWIRE M
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
MDR Report Key10355831
Report Number2243441-2020-00045
Device Sequence Number14043431
Product Code DQX
UDI-Device Identifier04987350773357
UDI-Public04987350773357
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/03/2020
Report Date (Section F) 08/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model NumberRF*GA38153A
Device Catalogue NumberGR3806
Device Lot Number190314
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/22/2020
Device Age1 YR
Event Location Hospital
Date Report to Manufacturer07/23/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA08/03/2020